Log In Sign Up

IUD anyone?


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
August 18th, 2006, 08:50 AM
Rachel's Avatar Just Rachel
Join Date: Oct 2004
Location: Taneytown, MD
Posts: 114,750
Send a message via Yahoo to Rachel
I had one inserted in October and ever since I've had loads of discharge. Anyone else?
Reply With Quote
  #2  
August 18th, 2006, 09:08 AM
Mega Super Mommy
Join Date: Jun 2004
Location: Pittsburgh, PA
Posts: 4,050
Send a message via AIM to Cassie Send a message via MSN to Cassie Send a message via Yahoo to Cassie
I had the Mirena inserted in November 2003, then removed in October 2004 when we started TTC. I don't recall any increase in discharge. Though it would absolutely make sense, because one of the ways the IUD prevents pregnancy is by increasing cervical fluids. So I'd say it's normal...annoying as it may be.

Hey, I see you're in Taneytown! I'm in Westminster!!
__________________
Cassie, mom to:





Reply With Quote
  #3  
August 18th, 2006, 11:14 AM
mommytutu's Avatar mom to Emma & Jacqueline
Join Date: Oct 2005
Location: Bradenton, Fl
Posts: 13,826
One of the side effects of the IUD is an increase in discharge. Nothing to worry about!
__________________
Kayttie, in love with Shane, mom to Emma Brynn and Jacqueline Noel


Reply With Quote
  #4  
August 18th, 2006, 04:35 PM
sara~b's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Pittsburgh PA
Posts: 10,350
Send a message via AIM to sara~b
I have the mirena and I've had just about every side effect possible. Still it seems to be doing its job so it's alright with me!! Just watch out because all that discharge led to one very nasty yeast infection for me! GL!
__________________
Sara, 27, married to Shane, 31, mom to Gemma, 6, and Ashlyn, born 8/7/10







Running for my health and sanity!
PR's: 5k-25:05 (old PR 25:10), 5M-45:03 (old PR - 47:22), 10k - 52:00 (approximate - training), HM-2:25:58 (ran a 2:17:36 during marathon), Full- 4:49:25 (old PR -5:49:40), 50k-7:05:56, 50M-13:31:14, 100k- 18:59:31 (old PR 20:56)
(All of these PR's are going down this season!)

My Pregnancy Chart: http://www.fertilityfriend.com/home/1c6297
Reply With Quote
  #5  
August 18th, 2006, 08:33 PM
Rachel's Avatar Just Rachel
Join Date: Oct 2004
Location: Taneytown, MD
Posts: 114,750
Send a message via Yahoo to Rachel
Quote:
I had the Mirena inserted in November 2003, then removed in October 2004 when we started TTC. I don't recall any increase in discharge. Though it would absolutely make sense, because one of the ways the IUD prevents pregnancy is by increasing cervical fluids. So I'd say it's normal...annoying as it may be.

Hey, I see you're in Taneytown! I'm in Westminster!![/b]
Oh, cool! Someone near me!

Thanks Ladies! I thought it was normal, but wanted opinions.
Reply With Quote
  #6  
August 19th, 2006, 05:47 PM
queenofthecastle's Avatar Platinum Supermommy
Join Date: Feb 2005
Location: Fort Wayne, Indiana
Posts: 35,050
I don't really have an increase in discharge. I didn't know that was a side effect!!

Angie
__________________


=May '05 and '11


Reply With Quote
  #7  
August 19th, 2006, 08:52 PM
MommytoZoeAlyssa's Avatar Platinum Supermommy
Join Date: Jul 2005
Location: VA
Posts: 6,017
I dont have discharge either
I just have a heavier period and horrible cramping
__________________



Reply With Quote
  #8  
August 20th, 2006, 08:31 PM
~Jess~'s Avatar Platinum Supermommy
Join Date: Oct 2005
Location: Central California
Posts: 16,959
Quote:
I dont have discharge either
I just have a heavier period and horrible cramping[/b]
Sounds like you have the Paragard (non-hormonal) which doesn't have increased cm as a side effect. I have the Paragard as well and love love love it!
__________________






Reply With Quote
  #9  
August 21st, 2006, 01:39 AM
Mega Super Mommy
Join Date: Dec 2005
Posts: 3,425
I have an increase... its awful... But I LOVE MY MIRENA!!! I barely have a period... I Love it!!!
__________________


Thank you Jacquie for the beautiful siggy!


Getting ready to do what I do!!!! One day at a time! Protecting your freedom!
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 04:33 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0